Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Lattice isomorphisms of finite non-abelian groups of exponent $ p$.


Author: R. F. Spring
Journal: Proc. Amer. Math. Soc. 14 (1963), 407-413
MSC: Primary 20.58
DOI: https://doi.org/10.1090/S0002-9939-1963-0148738-5
MathSciNet review: 0148738
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. Baer, The significance of the system of subgroups for the structure of the group, Amer. J. Math. 61 (1939), 1-44. MR 1507945
  • [2] H. R. Brahana, Finite metabelian groups and plucker line-coordinates, Amer. J. Math. 62 (1940), 365-379. MR 0001549 (1:257c)
  • [3] -, On metabelian groups of order $ {p^{10}}$ with five generators, Rend. Circ. Mat. Palermo 9 (1960), 1-17.
  • [4] K. Iwasawa, Über die endlichen Gruppen und die Verbände ihrer Untergruppen, J. Fac. Sci. Imp. Univ. Tokyo Sect. I 4 (1941), 171-199. MR 0005721 (3:193h)
  • [5] A. W. Jones, The lattice isomorphisms of certain finite groups, Duke Math. J. 12 (1945), 541-560. MR 0013155 (7:114a)
  • [6] M. Suzuki, Structure of a group and the structure of its lattice of subgroups, Springer-Verlag, Berlin, 1956. MR 0083487 (18:715e)
  • [7] P. Yff, On line complexes in a projective four-space, Ph.D. thesis, Univ. of Illinois, Urbana, Ill., 1957.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20.58

Retrieve articles in all journals with MSC: 20.58


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1963-0148738-5
Article copyright: © Copyright 1963 American Mathematical Society

American Mathematical Society